# SDR SWAA2021030849881

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT 727D+6 IS CORRODED AT 25L TO 25R_WL 155.5 / CLEANED AND EVALUATED CORROSION FOR FLOOR SUPPORT STRAP AT BS 727D+6' AS PER B737-7 SRM 51-10-02-0G-0. CORROSION FOUND TO BE OUT OF LIMITS AS PER B737-7 SRM 53-00-53-1A-2 FIG D. RECEIVED NEW FLOOR SUPPORT STRAP ASSY P/N: 146A9401-8; INSTALLATION WILL BE ACCOMPLISH UPON INSTALLATION OF NEW 'Z' CHANNEL FOR AFT CARGO LT SIDE FLOOR SUPPORT W/O REF DEFETC NO. W204705 N/R 2017040/1000/0095
